# SDR ASAA2023070943969

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 4,437 hours, 1,307 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 632161031
- Part serial: GRT62806
- Condition: Faulty
- Location: #1 Engine
- Part time: 900 hours, 256 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START THE NO. 1 START VALVE OPEN LIGHT REMAINED ILLUMINATED ACCOMPANIED BY THE BLINKING ENG LIGHTS FOR 5-8 SECONDS. THIS CYCLE THEN REPEATED 5 OR 6 TIMES. SUBSEQUENTLY ALL THE LIGHTS EXTINGUISED AND ALL OTHER IDICATIONS REMAINED NORMAL. GROUNDED - YES. DUE TO RECENT HISTORY, REMOVED AND REPLACED #1 ENG STARTER AIR VALVE REF AMM 80-11-02. OPS TEST GOOD, A/C OK FOR CONTINUED SVC.
